# SDR A6WA201040965

- Difficulty date: December 21, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 17,484 hours, 16,586 cycles
- Engine: Ge CF34*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Angle
- Part number: 60160137003183
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON PANDL 412BT ANGLE CHAFED THRU.  REMOVED UNSERVICEABLE ANGLE FROM LT PYLON PANEL 412BT.  INSTALLED SERVICEABLE ANGLE PN 601-37003-183 ON LT PYLON PANEL 412BT.
